# SDR DALA2016112509378

- Difficulty date: November 25, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 118,950 hours, 17,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT BS 1307 BETWEEN STRINGERS 39L - 39R SHEAR TIE CORRODED.  THE SHEAR TIE WAS REPLACED.
